# SDR MALA030207

- Difficulty date: March 24, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3210 · Main Landing Gear
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR DOWN SELECTION ON FLIGHT 3240, LT MAIN GREEN LIGHT DID NOT ILLUMINATE.  INTRANSIT LIGHT OPERATED NORMALLY, ATTEMPTED TO RECYCLE AND MANUALLY EXTEND GEAR STILL DID NOT GET LIGHT.  EXECUTED NORMAL LANDING AND PINNED GEAR.  MAINTENANCE FOUND CONNECTOR IN LT WHEEL WELL LOOSE.  CLEANED AND RECONNECTED CONNECTOR.  INDICATIONS CHECK GOOD.  REPLACED EXPLOSIVE BOLTS P/N 117510-1 SN/OFF LT 1913, SN/ON 2891, RT SN/OFF 1914, SN/ON 2901 PER 32-34-15-2, PERFORMED GEAR CYCLES (FUNCTIONAL CHECKS PER 32-30-00 CHECKS GOOD.)
